MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309605
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll tip bulk convenience pak barrel cracked.The following information was provided by the initial reporter: material #309605 lot #5241727.Verbatim: rcc received a complaint via phone.Customer states that they had some of the 10ml luerlock syringes crack.Customer has product to return if needed.Customer did not have the product number or the certain lot number but they did have the lot number that they have onsite (not sure if it's the same lot that cracked).Lot number 5241727,309605.Additional information provided: to follow up, we had more cracking.I was also informed by my tech that they have been finding them cracked before they even use them, it is usually 1-2 from each box of the 20 syringes.New lot number: 5260078.Additional information received on 10/29/2025: majority was during use however one of my techs has mentioned that she seen some broken prior to use.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported that some syringes exhibited cracks.To support the investigation, two samples of 10 ml luer-lok syringes were received for evaluation by the quality team.Both samples arrived loose and showed cracks in the barrel¿one measuring approximately 1¼ inches in length and the other 1½ inches.This condition is non-conforming to product specifications and appears to be associated with the assembly process.A review of the device history record was conducted for material number 309605, lot 5241727.The review confirmed that all visual inspections were performed in accordance with requirements, and no quality notifications were identified related to the reported condition.The lot was inspected and accepted based on the inspection control plan, approved for shipment, and deemed compliant with product specification requirements.To date, no other similar events have been reported for this lot.

Brand Name
BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23475682
Report Number1213809-2025-00700
Device Sequence Number13369813
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054(17)300731(10)5241727
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309605
Device Lot Number5241727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown